# SDR SWIA2020080451583

- Difficulty date: June 27, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 60034017139
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 STGR 3L ATTACH ANGLE IS CRACKED APPROX. .500" IN LENGTH.   (C-CHECK) RO 7/31/2020    REMOVED AND REPLACED ATTACH ANGLE AT FS 280 STRG 3L IAW CRJ-200 SRM
